# SDR AWXA200401306

- Difficulty date: November 12, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 29,520 hours, 13,136 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361040400000
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-08 CHECK FLOOR PANEL 231CF WAS FOUND DETERIORATED.  MAINTENANCE REMOVED FLOOR PANEL 231CF, FABRICATED A NEW REPLACEMENT FLOOR PANEL PER DWG D53610404, AND INSTALLED REPAIR PART IAW A320 SRM 53-02-00 FIG 209.
